# SDR DL757951963

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Rt  Spoiler
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER HAS 5 HOLES IN UPPER SURFACE FROM HAIL DAMAGE.  REPAIRED PER DL ERA 207835-14 WITH REF TO SRM 57-70-01.
